If you need an accessible version of this item please contact JSTOR User Support

Formalisation of Mr. Harrod's Model

William J. Baumol
The Economic Journal
Vol. 59, No. 236 (Dec., 1949), pp. 625-629
Published by: Wiley on behalf of the Royal Economic Society
DOI: 10.2307/2226601
Stable URL: http://www.jstor.org/stable/2226601
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Formalisation of Mr. Harrod's Model
Preview not available

Page Thumbnails

  • Thumbnail: Page 
625
    625
  • Thumbnail: Page 
626
    626
  • Thumbnail: Page 
627
    627
  • Thumbnail: Page 
628
    628
  • Thumbnail: Page 
629
    629